MathSciNet Relay Station
MathSciNet bibliographic data
MR1080899 14H45 (14C20)
Coppens, Marc; Kato, Takao The gonality of smooth curves with plane models. Manuscripta Math. 70 (1990), no. 1, 5–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement